MAUDE Adverse Event Report: Zavation Medical Products, LLC eZspand Expandable Interbody System; PLIF/T-PLIF interbody fusion devices

Zavation Medical Products, LLC eZspand Expandable Interbody System; PLIF/T-PLIF interbody fusion devices
Model Number 360-M1132-10
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury

Brand Name
eZspand Expandable Interbody System
Common Device Name
PLIF/T-PLIF interbody fusion devices
Manufacturer (Section D)
Zavation Medical Products, LLC
3670 flowood dr
flowood MS 39232
Manufacturer (Section G)
Zavation Medical Products, LLC
3670 flowood dr
flowood 39232
Manufacturer Contact
elke carter
3670 flowood dr
flowood, MS 39232
+1(601)919-1119
MDR Report Key50905612
Report Number3008583793-2026-00005
Device Sequence Number10761627
Product Code MAX
UDI-Device Identifier00842166146389
UDI-Public00842166146389
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K191339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number360-M1132-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale